# SDR 07FDEA01136

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: R57150404
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AND CRACK FINDINGS IN HOLES DURING SEALING ANGLES INSTALLATION-EO 6-5710-7-5002-SB A300-57-6033 REV 01-SB A300-57-6-27 REV 6- AD98-18-02 AND AD 2006-07-07.  REPAIR PERFORMED BY REAM UP AND SEALING ANGLE REPLACEMENT IAW EA 6-5720-106433 AND RAS/BAE/1004205/2007 ISS.A
